# SDR SWAA001140

- Difficulty date: June 22, 2000
- Submitted: June 28, 2000
- Operation: Air carrier
- Aircraft: N331SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23695
- Aircraft time: 40,415 hours, 39,662 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON, FOUND LT WING INBD T/E  FLAP DELAMINATED AT LOWER SURFACE.            R & R FLAP ASSY PER MM.
